# SDR MASA2012080335013

- Difficulty date: August 3, 2012
- Submitted: August 4, 2012
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 18,889 hours, 15,601 cycles
- System (JASC): 5240 · Service Doors
- Part: Linkage
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE HARD TO OPEN.  MX LUBED DOOR & LINKAGES.
